Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Bipolar and Anxiety

Posted by Lexie on September 7, 2000, at 20:11:02

In reply to Re: Bipolar and Anxiety Lexie, posted by Greg on September 6, 2000, at 17:53:25

Hi Everyone, My doctor increased the Topamax and is taking me off the Desipermine, it is like Chris said the TCA's can really mess with the Mood Stabilizer and aparantly that is what is happeining to me. As for the stomach he has given me Zantac and for not sleeping 10 mgs. of Ambien. I want all of you to know how much it means to me to have received your messages over the last few days. I have really been down and each time I thought I couldn't take anymore another message of encouragement would come through. Thank you all so much. I am feeling hopeful. I hope I can be there if any of you ever need a shoulder. Thanks again. Smiles, Lexie


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[44444]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Lexie thread:44411
URL: http://www.dr-bob.org/babble/20000905/msgs/44444.html